# SDR 20000515AP047

- Difficulty date: August 23, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 652165827
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUOND 1.5 INCH CRACK AT LEFT WING LOWER TRAILING EDGE OUTBOARD SUPPORT RIB WHERE IT ATTACHES TO DIAGONAL BRACE APPROX 12 INCHES OUTBOARD OF NR 3 SPOILER ACTUATOR.  REMOVED AND REPLACED SUPPORT RIB IAW SRM 51-30-2 PAGE 2.  (M)
